# SDR MWEA010036

- Difficulty date: January 8, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 42,367 hours, 14,940 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4057800901
- Part serial: 89010621
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FIRST OFFICERS AIRSPEED INDICATOR FLAGGED.  --  VERIFIED DISCREPANCY. REMOVED AND REPLACED FIRST OFFICERS AIRSPEED INDICATOR.
